MathSciNet Relay Station
MathSciNet bibliographic data
MR310631 46F10 (44A10)
Milton, E. O. Asymptotic behavior of transforms of distributions. Trans. Amer. Math. Soc. 172 (1972), 161–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement